MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Model Number CEK-1866-20
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.Block h6: imdrf device code a1802 captures the reportable event of device package contains foreign matter.
 
Event or Problem Description
It was reported to boston scientific corporation that a compliance endokit was opened on (b)(6) 2024 during preparation for a procedure.Upon opening the package, a hair was found inside the kit.Another compliance kit was used for the procedure.There was no reported patient complications associated with this event.
 
Additional Manufacturer Narrative
Block h2: block d4 lot number has been updated with additional information received on september 23, 2024.Block h6: imdrf device code a1802 captures the reportable event of device package contains foreign matter.Block h11: additional information: block d4 lot number has been updated based on the additional information provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h2: block d4 lot number has been updated with additional information received on (b)(6) 2024.Block h6: imdrf device code a1802 captures the reportable event of device package contains foreign matter.Block h10: investigation results the returned compliance endokit was analyzed.Visual evaluation found that a single hair strand.No other problems were noted.The reported event was confirmed.The foreign material was found in the device packaging between the cinchpad and the outer wrap.It is possible that the problem can be traced to the failure to maintain or establish techniques for controlling and verifying the product specifications including implied but undocumented specifications.Based on all available information and analysis of the returned device, the most probable cause is quality control deficiency.Block h11: additional information: block d4 lot number has been updated based on the additional information provided.
 
Event or Problem Description
It was reported to boston scientific corporation that a compliance endokit was opened on (b)(6) 2024.Upon opening the package, a hair was found inside the kit.There was no patient involvement with this event.

Brand Name
COMPLIANCE ENDOKIT
Common Device Name
ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
11810 wills road
alpharetta GA 30009
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20135140
Report Number3005099803-2024-04205
Device Sequence Number20657088
Product Code MNL
UDI-Device Identifier00191506034726
UDI-Public00191506034726
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberCEK-1866-20
Device Catalogue Number2088-21
Device Lot Number0034330332
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer09/23/2024
10/31/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/15/2024
11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown